Alert archive / Texas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 218, NWS Shreveport, LA

May 25, 2011Smith County, Upshur County, Wood County, Texas

NWS Shreveport, LA issued this severe thunderstorm warning at May 25, 2011, 12:17 AM CDT for Smith County, Upshur County, Wood County, Texas. It was in force for 58 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 25, 2011, 12:17 AM CDT (05:17 UTC)
Expired
May 25, 2011, 1:15 AM CDT
In force
58 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon

Counties Smith County, TX, Upshur County, TX, Wood County, TX

The radar

The Shreveport radar (KSHV), 140 km from the middle of the area, began a volume at 05:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 24, 8:05 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Shreveport, LA (KSHV), launched 00:00Z, 5.3 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 00:00Z on 2011-05-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 334 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 00:00Z on 2011-05-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 67 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
334 J/kg
Mixed-layer CIN
-214 J/kg
Mixed-layer LCL
1904 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
67 m²/s²
0-3 km storm-relative helicity
143 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

592 
WUUS54 KSHV 250517
SVRSHV
TXC423-459-499-250615-
/O.NEW.KSHV.SV.W.0218.110525T0517Z-110525T0615Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
1217 AM CDT WED MAY 25 2011

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SMITH COUNTY IN NORTHEAST TEXAS...
  THIS INCLUDES THE CITIES OF...WHITEHOUSE...TYLER...
  WESTERN UPSHUR COUNTY IN NORTHEAST TEXAS...
  THIS INCLUDES THE CITY OF GILMER...
  SOUTHERN WOOD COUNTY IN NORTHEAST TEXAS...
  THIS INCLUDES THE CITY OF MINEOLA...

* UNTIL 115 AM CDT

* AT 1213 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM 9 MILES NORTH OF GILMER TO     
  HOARD TO 20 MILES WEST OF BULLARD...AND MOVING EAST AT 45 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  ROSEWOOD...HAWKINS...BIG SANDY...WEST MOUNTAIN...TROUP AND ARP...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS 
IMMEDIATELY. LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. 

&&

LAT...LON 3275 9558 3289 9514 3290 9479 3255 9494
      3253 9499 3215 9498 3214 9546 3216 9548
      3220 9547 3224 9549 3229 9546 3236 9546
      3248 9560 3266 9561
TIME...MOT...LOC 0516Z 275DEG 56KT 3286 9491 3264 9529
          3220 9560

$$

06
2 follow-up statements
892 
WWUS54 KSHV 250546
SVSSHV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1246 AM CDT WED MAY 25 2011

TXC499-250556-
/O.CAN.KSHV.SV.W.0218.000000T0000Z-110525T0615Z/
WOOD TX-
1246 AM CDT WED MAY 25 2011

...THE SEVERE THUNDERSTORM WARNING FOR WOOD COUNTY IS CANCELLED...

LAT...LON 3220 9547 3243 9523 3270 9506 3290 9479
      3255 9494 3253 9499 3215 9498 3214 9546
      3216 9548
TIME...MOT...LOC 0546Z 258DEG 48KT 3266 9497 3252 9500
          3238 9506 3233 9520 3222 9531

$$

TXC423-459-250615-
/O.CON.KSHV.SV.W.0218.000000T0000Z-110525T0615Z/
SMITH TX-UPSHUR TX-
1246 AM CDT WED MAY 25 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 AM CDT
FOR UPSHUR AND SMITH COUNTIES...

AT 1243 AM CDT...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED CAPABLE
OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60
MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM PRITCHETT
TO 6 MILES SOUTHEAST OF BIG SANDY TO 6 MILES NORTHEAST OF NEW CHAPEL 
HILL TO TYLER TO NOONDAY...AND MOVING EAST AT 45 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WEST
MOUNTAIN AND ARP

LAT...LON 3220 9547 3243 9523 3270 9506 3290 9479
      3255 9494 3253 9499 3215 9498 3214 9546
      3216 9548
TIME...MOT...LOC 0546Z 258DEG 48KT 3266 9497 3252 9500
          3238 9506 3233 9520 3222 9531

$$

06
404 
WWUS54 KSHV 250603
SVSSHV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
103 AM CDT WED MAY 25 2011

TXC459-250612-
/O.CAN.KSHV.SV.W.0218.000000T0000Z-110525T0615Z/
UPSHUR TX-
103 AM CDT WED MAY 25 2011

...THE SEVERE THUNDERSTORM WARNING FOR UPSHUR COUNTY IS CANCELLED...

LAT...LON 3220 9547 3224 9543 3239 9499 3215 9498
      3214 9546 3216 9548
TIME...MOT...LOC 0602Z 266DEG 34KT 3233 9499 3217 9517

$$

TXC423-250615-
/O.CON.KSHV.SV.W.0218.000000T0000Z-110525T0615Z/
SMITH TX-
103 AM CDT WED MAY 25 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 AM CDT
FOR SMITH COUNTY...

AT 101 AM CDT...USING DOPPLER RADAR...NATIONAL WEATHER SERVICE
METEOROLOGISTS CONTINUED TO DETECT A LINE OF SEVERE THUNDERSTORMS. 
THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 8 MILES 
NORTHEAST OF ARP TO WHITEHOUSE...AND MOVING EAST AT 40 MPH. THESE
STORMS CONTINUED TO WEAKEN. 

THE LINE OF THUNDERSTORMS WILL OTHERWISE REMAIN OVER MAINLY RURAL 
AREAS OF THE INDICATED COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

&&

LAT...LON 3220 9547 3224 9543 3239 9499 3215 9498
      3214 9546 3216 9548
TIME...MOT...LOC 0602Z 266DEG 34KT 3233 9499 3217 9517

$$

06

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 24, 9:03 PM CDT, 3 hours 14 minutes earlier.

Area forecast discussion, May 24, 9:03 PM CDT, 3 hours 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
903 PM CDT TUE MAY 24 2011

.UPDATE...TO INCLUDE TORNADO WATCH 364 VALID UNTIL 3 AM CDT.

&&

.DISCUSSION...

SHOWERS AND THUNDERSTORMS CONTINUED TO FIRE ALONG AND EAST OF
A DRY LINE THAT DROPPED SOUTH ACROSS CENTRAL OKLAHOMA AND NORTH
TEXAS. THIS ASSOCIATED WITH THE MOVEMENT OF AN UPPER DISTURBANCE
ROUNDING THE BASE OF AN UPPER TROUGH INTO NORTH TEXAS. THE SHOWERS
AND THUNDERSTORMS ARE EXPECTED TO MOVE EAST AS THE UPPER SYSTEM
SWINGS TO THE NORTHEAST INTO THE FOUR STATE REGION THROUGH THE
NIGHT. GREATER THREAT STILL LOOKS ALONG AND NEAR THE INTERSTATE
30 CORRIDOR...BUT STILL POSSIBLE DOWN TO NEAR THE INTERSTATE 20
CORRIDOR. MADE MINOR CHANGES TO INCLUDE WATCH INFORMATION. /06/

&&

.AVIATION...

CONVECTION WILL LIKELY AFFECT TERMINALS NORTH OF I-20 INITIALLY
DURING THE 06Z TAF CYCLE. LARGE HAIL AND STRONG WINDS WILL BE
POSSIBLE. SOUTH WINDS WILL KEEP THE STREAM OF GULF MOISTURE FLOWING
NORTHWARD. THUS...STRATUS IS EXPECTED TO FORM BY 08Z WEDNESDAY
ACROSS MOST OF THE AREA. CIGS SHOULD IMPROVE DURING THE MID MORNING
HOURS. HOWEVER...ANOTHER ROUND OF TSTMS IS EXPECTED DURING THE
DAYTIME ON WEDNESDAY. UNCERTAINTY STILL EXISTS AS TO WHICH TAF
SITES WILL BE AFFECTED...BUT MOST OF THE FOUR STATE AREA WILL HAVE A
CHANCE AT TSTMS. RAIN CHANCES SHOULD BE COMING TO AN END FROM NW TO
SE ACROSS THE AREA BETWEEN 00Z AND 06Z THURSDAY. /09/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  75  92  67  86  65 /  30  40  50  10  10
MLU  74  92  69  89  64 /  20  40  50  20  10
DEQ  69  87  57  78  59 /  50  40  30  10  10
TXK  71  90  62  81  63 /  40  40  40  10  10
ELD  71  90  64  83  60 /  30  40  50  10  10
TYR  75  91  63  84  66 /  40  40  20  10  10
GGG  74  92  64  86  63 /  40  40  30  10  10
LFK  74  93  69  89  69 /  20  40  40  20  20

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
LA...NONE.
OK...NONE.
TX...NONE.
&&

06/19
Hazardous weather outlook, May 24, 11:52 AM CDT, 12 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
1152 AM CDT TUE MAY 24 2011

ARZ050-051-059>061-070-071-OKZ077-TXZ096-097-108>112-124>126-
136>138-251200-
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE-
MCCURTAIN-RED RIVER-BOWIE-FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD-
UPSHUR-MARION-SMITH-GREGG-HARRISON-
1152 AM CDT TUE MAY 24 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
ARKANSAS...SOUTHEAST OKLAHOMA AND NORTHEAST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...
CONDITIONS ARE COMING TOGETHER FOR A VERY VOLATILE AFTERNOON AND
EVENING OF SEVERE THUNDERSTORMS ACROSS NORTH CENTRAL TEXAS AND ALL
OF CENTRAL AND EASTERN OKLAHOMA. SUPERCELL THUNDERSTORMS ARE
EXPECTED TO DEVELOP ALONG A NORTH TO SOUTH ORIENTED DRYLINE FROM
NORTH CENTRAL OKLAHOMA INTO NORTH CENTRAL TEXAS. THESE STORMS WILL
HAVE THE CAPABILITY TO PRODUCE VERY LARGE HAIL...ALONG WITH LONG
TRACKED AND VIOLENT TORNADOES LATE THIS AFTERNOON INTO THIS
EVENING.

AS A STRONG SHORTWAVE ROTATES AROUND THE BASE OF A VIGOROUS UPPER
LEVEL TROUGH LATE TONIGHT...THIS SHORTWAVE WILL LIKELY BRUSH
PORTIONS OF THE MIDDLE RED RIVER VALLEY OF EXTREME NORTHEAST TEXAS...
SOUTHEAST OKLAHOMA AND SOUTHWEST ARKANSAS...INCLUDING AREAS ALONG
AND TO THE NORTHWEST OF THE INTERSTATE 30 CORRIDOR. STRONG TO
SEVERE THUNDERSTORMS WILL LIKELY APPROACH THESE AREAS LATE THIS
EVENING...INTO THE OVERNIGHT HOURS...WITH LARGE HAIL...DAMAGING
WIND GUSTS AND TORNADOES POSSIBLE. CITIES UNDER THE GREATEST
THREAT FOR SEVERE THUNDERSTORMS LATE THIS EVENING AND TONIGHT
INCLUDE THE CITIES OF TYLER...GILMER...MINEOLA...MOUNT
PLEASANT...MOUNT VERNON...CLARKSVILLE AND DEKALB IN NORTHEAST
TEXAS...AS WELL AS IDABEL AND BROKEN BOW IN SOUTHEAST
OKLAHOMA...AND HORATIO...DEQUEEN AND NASHVILLE IN SOUTHWEST
ARKANSAS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...
SHOWERS AND THUNDERSTORMS WILL ONCE AGAIN BE POSSIBLE DURING THE
DAY WEDNESDAY AS THE DRYLINE MOVES EASTWARD INTO NORTHEAST TEXAS
AND EASTERN OKLAHOMA. WITH THE AID OF HEATING...AND THE UPPER
LEVEL TROUGH...STORMS WILL HAVE THE CAPABILITY OF PRODUCING LARGE
HAIL...DAMAGING THUNDERSTORM WIND GUSTS AND ISOLATED TORNADOES
THROUGH THE DAY WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BECOME NECESSARY FOR PORTIONS OF THE
REGION BEGINNING AS EARLY AS LATE THIS AFTERNOON...OR EARLY THIS
EVENING. SPOTTER ACTIVATION MAY AGAIN BECOME NECESSARY DURING
THE DAY WEDNESDAY AS WELL.

ARZ072-073-LAZ001>006-010>014-017>022-TXZ149>153-165>167-251200-
COLUMBIA-UNION AR-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-
UNION LA-DE SOTO-RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE LA-
NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-CHEROKEE-RUSK-PANOLA-
NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE-SABINE TX-
1152 AM CDT TUE MAY 24 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA...
NORTHWEST LOUISIANA...EAST TEXAS AND NORTHEAST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

CONDITIONS ARE COMING TOGETHER FOR A VERY VOLATILE AFTERNOON AND
EVENING OF SEVERE THUNDERSTORMS ACROSS NORTH CENTRAL TEXAS AND ALL
OF CENTRAL AND EASTERN OKLAHOMA. SUPERCELL THUNDERSTORMS ARE
EXPECTED TO DEVELOP ALONG A NORTH TO SOUTH ORIENTED DRYLINE FROM
NORTH CENTRAL OKLAHOMA INTO NORTH CENTRAL TEXAS. THESE STORMS WILL
HAVE THE CAPABILITY TO PRODUCE VERY LARGE HAIL...ALONG WITH LONG
TRACKED AND VIOLENT TORNADOES LATE THIS AFTERNOON INTO THIS
EVENING.

AS A STRONG SHORTWAVE ROTATES AROUND THE BASE OF A VIGOROUS UPPER
LEVEL TROUGH LATE TONIGHT...THIS SHORTWAVE WILL LIKELY BRUSH
PORTIONS OF THE MIDDLE RED RIVER VALLEY OF EXTREME NORTHEAST TEXAS...
SOUTHEAST OKLAHOMA AND SOUTHWEST ARKANSAS...INCLUDING AREAS ALONG
AND TO THE NORTHWEST OF THE INTERSTATE 30 CORRIDOR. FURTHER TO THE
SOUTH AND EAST...WHICH INCLUDES ALL OF NORTHERN LOUISIANA...AND
THE SOUTHERN HALF OF NORTHEAST TEXAS FROM THE INTERSTATE 20
CORRIDOR AND POINTS SOUTH...WIDELY SCATTERED...TO SCATTERED LATE
NIGHT THUNDERSTORMS WILL BE POSSIBLE. THE SEVERE THREAT AT THIS
TIME...APPEARS TO BE ORIENTED NORTH AND WEST OF THE REGION.
HOWEVER...JUST A SLIGHT SOUTHWARD SHIFT TO THE EXPECTED STORM
TRACK AREA...COULD PUT MORE OF THE INTERSTATE 20 CORRIDOR OF
NORTHEAST TEXAS AND NORTHERN LOUISIANA UNDER THE THREAT FOR
SEVERE THUNDERSTORMS LATE TONIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...
SHOWERS AND THUNDERSTORMS WILL ONCE AGAIN BE POSSIBLE DURING THE
DAY WEDNESDAY AS THE DRYLINE MOVES EASTWARD INTO NORTHEAST TEXAS
AND EASTERN OKLAHOMA. WITH THE AID OF HEATING...AND THE UPPER
LEVEL TROUGH...STORMS WILL HAVE THE CAPABILITY OF PRODUCING LARGE
HAIL...DAMAGING THUNDERSTORM WIND GUSTS AND ISOLATED TORNADOES
THROUGH THE DAY WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION SHOULD NOT BE REQUIRED THROUGH TONIGHT...BUT
SPOTTER ACTIVATION WILL MOST LIKELY BE NEEDED ACROSS THE REGION
DURING THE DAY WEDNESDAY INTO WEDNESDAY NIGHT.

13

In the hours before

Special weather statement, May 24, 11:21 PM CDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1121 PM CDT TUE MAY 24 2011

TXZ124-136-250445-
SMITH-WOOD-
1121 PM CDT TUE MAY 24 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 1145 PM CDT...FOR THE FOLLOWING
COUNTIES...

IN NORTHEAST TEXAS...
     SMITH AND WOOD...

INCLUDING THE FOLLOWING LOCATIONS...
     GOLDEN...HAINESVILLE...HAWKINS...HOARD AND MINEOLA...

AT 1118 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM 5 MILES EAST OF GRAND SALINE...OR 8
MILES WEST OF MINEOLA...MOVING EAST AT 55 MPH.

PEA SIZE HAIL...AND WINDS 30 TO 40 MPH ARE EXPECTED WITH THIS STORM.

ELEVEN
Special weather statement, May 24, 11:24 PM CDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1124 PM CDT TUE MAY 24 2011

TXZ096-250500-
RED RIVER-
1124 PM CDT TUE MAY 24 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL MIDNIGHT CDT...FOR THE FOLLOWING
COUNTY...

IN NORTHEAST TEXAS...
     RED RIVER...

INCLUDING THE FOLLOWING LOCATIONS...
     BOGATA...BOXELDER AND CLARKSVILLE...

AT 1122 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM 6 MILES SOUTH OF DEPORT...OR 9 MILES
NORTHWEST OF HAGANSPORT...MOVING EAST AT 55 MPH.

PEA SIZE HAIL...AND WINDS 30 TO 40 MPH ARE EXPECTED WITH THIS STORM.

ELEVEN

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 24, 11:31 PM CDTSevere Thunderstorm WarningSHVRed River44 min
May 24, 11:43 PM CDTSevere Thunderstorm WarningSHVFranklin, Wood62 min
May 25, 4:50 AM CDTLake Wind AdvisorySHVAngelina, Bowie, Camp, Cass, Cherokee, Franklin and 15 more14 hr
May 25, 4:13 PM CDTSevere Thunderstorm WarningSHVHarrison, Panola, Rusk62 min
May 25, 6:26 PM CDTSevere Thunderstorm WarningSHVSabine, San Augustine, Shelby49 min

Nearby

Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.